# SDR DL75E090859

- Difficulty date: May 14, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 31,770 hours, 11,223 cycles
- Engine: Pwa PW2037
- Engine time: 35,259 hours, 14,341 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8271041
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, WE GOT 2 STATUS MESSAGES. RT ENG PRI/SEC CONT. WILL NOT ERASE. IAW FIM, NEEDS FCU REPLACED.  REPLACED NR 2 ENG FCU IAW JIC 5034. RAN ENG AT IDLE, LEAK OK. PERFORMED ENG HIGH PWR RUN-UP IAW JIC 5034.  REPLACED THE STATOR VANE ACTUATOR IAW JIC 7021. ENG RUN-UP-  LEAK OK.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
